# SDR USAA2014120800001

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 47,802 hours, 19,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 14,18 & 22, EMER SEAT LIGHTS INOPERATIVE.  FOUND WIRE 2109 AT 7222VT FAULTING.  RELIEVED STRAIN & REINSTALLED IAW AWM 33-51-08, PAGE 77, SHEET 2 & ESPM 20-33-44.  OPERATIONS CHECKED IAW AMM 33-51-00-710-001A OK.
